Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Multivalent functions star-like in one direction


Author: Teruo Takatsuka
Journal: Trans. Amer. Math. Soc. 120 (1965), 72-82
MSC: Primary 30.44
DOI: https://doi.org/10.1090/S0002-9947-1965-0182724-0
MathSciNet review: 0182724
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Bender, Some extremal theorems for multivalently star-like function, Duke Math. J. 29 (1962), 101-106. MR 0132171 (24:A2018)
  • [2] Z. Nehari, Conformal mapping, McGraw-Hill, New York, 1952. MR 0045823 (13:640h)
  • [3] S. Ozaki, On the theory of multivalent functions. II, Sci. Rep. Tokyo Bunrika Daigaku A 4 (1941), 45-87. MR 0048577 (14:34f)
  • [4] M. S. Robertson, Analytic functions star-like in one direction, Amer. J. Math. 58 (1936), 465-472. MR 1507169
  • [5] W. C. Royster, Meromorphic starlike multivalent functions, Trans. Amer. Math. Soc. 107 (1963), 300-308. MR 0148895 (26:6392)
  • [6] T. Takatsuka, On the theory of multivalent functions, Bull. Ed. Fac. Shizuoka Univ. Japan 14 (1963), 26-33. MR 0199375 (33:7522)
  • [7] T. Takatsuka, T. Umezawa and S. Ozaki, Analytic functions star-like of order $ p$ in one direction, Bull. Ed. Fac. Shizuoka Univ. Japan 1 (1950), 81-87.
  • [8] T. Umezawa, Analytic functions convex in one direction, J. Math. Sci. Japan 4 (1952), 194-202. MR 0051313 (14:461b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.44

Retrieve articles in all journals with MSC: 30.44


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0182724-0
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society